# SDR AALA20150210002

- Difficulty date: February 10, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 46,417 hours, 18,883 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 147A5702
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR WALL SUPPORT STIFFENER AT RT FS 993 AFT OF AFT GALLEY DOOR CUT OUT IS CORRODED OUT OF LIMITS.  R & R STIFFENER IAW AARD 51-00-05-1.
